Feedback on Retin-A Side Effects and Usage, page 33
If you’ve used Retin-A, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Retin-A is dangerous
I don’t understand how this product is still on the market. It’s extremely dangerous. The 2 main considerations are: You CANNOT go under the sun and you SHOULD NOT apply it around your eyes. I used for 3 days and the 4th day after a tight and burning feeling on my face I woke up with this terrible wrinkles under my eyes, I look 10 years older all of a sudden. I’ve been using now the best Estee Lauder products for about a week and the wrinkles under the eyes are still there, I will never go back to the way I was. Retin-A is like applying acid to your face.
Subj: Fever, fatigue, headache
I started using Tretinoin 1% in October 2006. In December 2006, I developed a low-grade fever. It’s been 13 months since I first started using it (in Obaji products) and I have been to the doctor 5 times for illness (fever, fatigue, headache). Before I started using it, I had been very healthy (it had been at least 3 years since I was in a doctor’s office), but now I have no energy and am constantly sick. I was just looking at tretinoin side effects and found multiple sites that listed my current symptoms. I was never informed of these possible side effects when I bought the product and would have stopped using the product immediately. Needless to say, the whole Obaji system will go in the trash tonight, just to be safe. Has anyone else experienced these types of side effects?
Subj: Tretinoin .05%
I have been using a half gram Tretinoin .05% for the past 4 weeks (prior to that I was using .025% for 4 weeks and wasn’t peeling) My skin since, using the stronger strength, has been “purging”. It’s also red, dry and I’ve been squeezing the blemishes that have emerged, which has caused more unsightly problems. I have squeezed away some of the skin and have some oozing. What should I do to heal? Should I continue with the Tretinoin?
AskDocWeb: By the sound of things you should go to your physician and get an antibiotic. Squeezing the pimples when they appear is counterproductive and may make things worse. Your doctor may want you to wait until the oozing stops and you finish the antibiotic before you start the Tretinoin again.
Subj: Cold sore
Can I use topical retin a if I have a cold sore?
AskDocWeb: No, not on the cold sore.
Subj: Acne problems
Hello sir, I am 31 years old, female, unmarried, now I have face acne problems. My skin is very dry and sensitive when I used any anti aging cream than I feel allergy and redness. Now I want to use Retin-A cream, please said me I use it or not.
AskDocWeb: If you have an allergy to an anti-aging cream that is one thing but if you have sensitive skin then you may not be able to use Retin-A. You will have to consult with a dermatologist to find out if you can use it or not.
Subj: Expiration date
Does the expiration date on retin a really make a difference. I wanted to start using it again but it is one year past expiration date. Can it hurt me or does it just lose potency where I will need to use a little more.
AskDocWeb: It will lose potency but it is not likely to cause any problems.
Subj: Don’t give up
I can’t believe the things that I am reading. It seems the doctors are not informing patients how to use and what happens as your skin begins to rejuvenate. Well have alot of experience with this product. First of all if you are using it for acne, you should be using it with a antibiotic also to help with the infection because after all that is what acne is and at one point that is exactly what I used it for. First, after about the second week of using it every night with an antibiotic. I began to break out horribly, I looked worse then you could even imagine. My doctor told me that the product was drawing out all the impurities in my skin and don’t give up because that is what people do because it is horrible. About two to three weeks later the acne almost gone and I then started to shed skin at one point I was peeling sheets of skin from my face ,I was no beauty at this time It is important to regularly exfoliate at this time gently. Let me just say retin a is not something that people should use as a beauty regimen like you would use your daily cream. It draws all the gunk out of your skin, tightens your skin ,and absolutely gets rid of fine lines. But because of the potency it will cause problems if you use it wrong, Two to three months max. Now I am older and every few year I will ask my dermatologist to write me a script just to freshen up. This is great stuff not to be abused. My skin is beautiful.
I am 31 and I have never had such horrible acne. My doctor said that I had picked my face so much throughout the years that my pores are compacted. I have had microdermabrasion twice and I have 4 more to go. I also use the panoxyl bar on my face morning and night and I use ziana at night. My face is a nightmare. I have bumps all over my cheeks. I don’t use a moisturizer should I?
AskDocWeb: Whoever is doing your microderm abrasion should provide you with a skin care regimen.
Subj: Retin A is miraculous
I have used Retin-A for over 10 years (off and on) for adult acne. I am in my 40’s and people often do not believe my age and accuse me of having had cosmetic surgery- but I have not. I did not realize just how young my skin appeared until I recently had photos taken with my teen daughter. We could be sisters and I even have less lines around my eyes than she has. So yes, Retin A is miraculous.
Subj: Skin under eyes
Hello, I used a Neutrogena product containing Retin-A. I put it under my eyes for 4 days straight (once per day). It burned every time I applied it; however, the instructions said this will happen. Anyway, 2 days ago, I noticed that the skin under my eyes is dark red and it looks weathered and scaly. I am scared this will stay. Did I permanently damage my skin? Will this wrinkly, scaly skin go away in a couple days? Thanks
AskDocWeb: No you didn’t permanently damage your skin, but you may have to adjust your expectations as to the results. Instead of days it could easily take several weeks for consistent beneficial effects to appear.
Subj: Sulfa, penicillin and Retin-A
I am allergic to sulfa & penicillin…is there anything that would keep me from using this product. I do not want to have a severe reaction…thanks,
AskDocWeb: Retin-A has no interaction with penicillin. And having an allergy to sulfa is not a problem because sulfa medications are known to have negative drug interactions with Retin-A.
Subj: Using Retin A mirco
70 years old had neck peel, didn’t do much. 6 weeks later had another neck peel. Still peeled a little but skin underneath red/splotchy. Started retin a and now have blotchy/red/lumps on neck. Lost confidence in my doctor. Why can’t I get any results from peel or retin a?
AskDocWeb: It sounds like you were getting results but may not have realized it due to having some unrealistic expectations. Did your doctor tell you that good results from Retin-A might take up to 7 weeks, and that your skin will look worse during the early weeks of treatment?
Subj: Acne scarring
Hi, I’m using retin A now…will retin A help to treat acne scarring? Which other products can I use to treat the big pimples together with retin-A?
AskDocWeb: Yes, Retin-A will help with acne scarring. As for using other products with Retin-A, best talk to your doctor about what you want to accomplish and follow his directions.
Subj: Blushing problem?
Hi, I started using retin a in September. I went to see my dermatologist today and she told me I was great, but the only problem that I have is that when I blush like in a hot environment or in a stressful situation I blush and I get really, really red. I don’t know if this is do to the retin a, because I didn’t had this problem before. I don’t know if its rosacea, I really don’t think so because it goes really fast and I only blush in my cheeks, so I don’t know if its the retin a!
About 2 years ago, I used Retin-a. At first, I thought that this product would work out great, but it ends up making my skin tone worse. Worse than ever before. It cause itching, ALOT of peeling, and burn. My face skin is pretty much brown and it ABSOLUTELY DOES NOT LOOK THE WAY IT USE TO BE. I should of just wait it out until my acne went away naturally like it would. I guess it was a mistake in trying to make it go away by using a drug. I learned something from using Retin-a. This product has made my skin look very ridiculous. Normal skin is all I wanted but retin-a cause a bad change in my life. Now, I just don’t know what to do anymore. Sometimes depressed… alot of times I don’t even want to look at myself in the mirror.
Read more feedback about Retin-A
Report – 31 – 32 – Page 33 – 34 – 35 – 36 – Last Page 101
If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.